| Model Number |
0998-00-3013-65 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) there was no arterial waveform on display.Operated with ecg trigger and transported to mie university hospital.Transferred to cardiosave at mie university hospital.The cardiosave displayed arterial pressure waveform and functioned normally.There was no health hazard.
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h4, h6(type of investigation, investigation findings, investigation conclusions),h10.It was reported that during use the cs100 intra-aortic balloon pump (iabp) had a issue of no arterial pressure waveform was displayed.A getinge field service engineer tested but no reproducibility.Fse have already explained to the hospital that it is not reproducible.There was patient involvement.No health damage reported.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).